Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 113, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 8, 2014, 4:46 PM MDT for Harding County, Mora County, San Miguel County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 4:46 PM MDT (22:46 UTC)
- Expired
- Jun 8, 2014, 5:12 PM MDT
- In force
- 26 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Harding County, NM, Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 174 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 1:55 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -338 J/kg
- Mixed-layer LCL
- 1941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS55 KABQ 082246
SVRABQ
NMC021-033-047-082345-
/O.NEW.KABQ.SV.W.0113.140608T2246Z-140608T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HARDING COUNTY IN NORTHEAST NEW MEXICO
EASTERN MORA COUNTY IN NORTHEAST NEW MEXICO
NORTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 545 PM MDT
* AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTH OF VALMORA...OR ABOUT 15 MILES SOUTHWEST OF
WAGON MOUND...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
INTERSTATE 25 FROM WATROUS TO WAGON MOUND...
SHOEMAKER...
MILLS CANYON CAMPGROUND...
RIM CAMPGROUND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3574 10423 3568 10538 3591 10524 3613 10504
3622 10429
TIME...MOT...LOC 2245Z 257DEG 28KT 3591 10493
$$1 follow-up statement
959
WWUS55 KABQ 082312
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT SUN JUN 8 2014
NMC021-033-047-082322-
/O.CAN.KABQ.SV.W.0113.000000T0000Z-140608T2345Z/
HARDING NM-SAN MIGUEL NM-MORA NM-
512 PM MDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORA...NORTH CENTRAL
SAN MIGUEL AND NORTHWESTERN HARDING COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR EASTERN NEW MEXICO.
LAT...LON 3574 10423 3568 10538 3591 10524 3613 10504
3622 10429
TIME...MOT...LOC 2312Z 257DEG 28KT 3596 10468
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:26 PM MDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 8, 2:26 PM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 226 PM MDT SUN JUN 8 2014 .SYNOPSIS... ONE LAST AFTERNOON AND EVENING FOR SEVERE WEATHER THEN A QUIETER PERIOD THEREAFTER FOR SEVERAL DAYS. COLD FRONT AND UPPER LEVEL SHORT WAVE CROSS SING NEW MEXICO THROUGH TONIGHT TO PROVIDE IMPETUS FOR ONE MORE ROUND OF SEVERE WEATHER...THOUGH DRYING IS ALREADY SHOWING UP AS OF 2 PM ACROSS MUCH OF NORTHWEST AND WEST CENTRAL NEW MEXICO. HIGHEST RISK OF SEVERE WEATHER AGAIN TO BE NEAR AND ESPECIALLY EAST OF CENTRAL MOUNTAIN CHAIN. SHOWERS AND STORMS SHOULD DIMINISH AT LEAST A LITTLE SOONER LATE TONIGHT ACROSS THE EAST THAN LAST NIGHT. VERY LITTLE ACTIVITY NEXT SEVERAL DAYS...ESPECIALLY COMPARED WITH PREVIOUS FEW DAYS. SOME WARMING BEGINS AGAIN MAINLY TUESDAY AND THROUGH AT LEAST THURSDAY. && .DISCUSSION... WITH TORNADO WATCH ALREADY ISSUED AND A FEW SEVERE STORMS ALREADY ONGOING THIS TO BE SHORTER THAN USUAL. DRYING HAS PROGRESSED SOMEWHAT FARTHER EAST AND SOUTH ACROSS ROUGHLY NW THIRD OF NM THAN EARLIER EXPECTED...THUS POPS AND PRECIP HAVE BEEN SHAVED FURTHER OVERNIGHT ACROSS WESTERN PORTIONS OF OF INHERITED RESPECTIVE COVERAGE AREAS. TORNADO WATCH WATCH IN EFFECT AGAIN IN EXACTLY THE SAME AREA AS WAS THE CASE LATE SAT...NEARLY ALL OF EAST HALF OF NM...THROUGH 10 PM MDT THIS EVE. ACTIVITY MAY BE A LITTLE LOWER IN COVERAGE ACROSS WATCH AREA COMPARED TO SAT...BUT PERHAPS NOT BY MUCH. ALSO LOWERED THE RELATIVELY LOWER POPS COVERAGE OF NEXT FEW DAYS...AT LEAST MOST OF THE AFFECTED PERIODS...AS LATEST MODELS SHOWING EVEN LESS THAN THE RELATIVELY MEAGER MOISTURE RETURN SHOWN EARLIER. UPPER RIDGE BUILDS IN...BUT NOT SHOWING AS MUCH MOISTURE INFILTRATION AS BEFORE. TEMPS TO BE RELATIVELY MODERATE THROUGH MON BEFORE WARMING UP AGAIN MID WEEK PERIOD ALL AREAS. WINDS TO PICK UP SOME... ESPECIALLY MID TO LATE WEEK. TIME IS UP. 43 && .FIRE WEATHER... CRITICAL FIRE WEATHER OUTLOOK...HIGH BASED THUNDER WITH AN HOUR OR TWO OF LOW HUMIDITIES AND GUSTY WINDS THROUGH THIS EVENING OVER THE CONTINENTAL DIVIDE. FOR MONDAY...A FEW LATE AFTERNOON HOURS OF LOW HUMIDITIES AND GUSTY WINDS OVER THE NORTHWEST PLATEAU. FOR WEDNESDAY...LOW HUMIDITIES AND GUSTS CREATING RED FLAG CONDITIONS SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 OVER THE CENTRAL MOUNTAIN CHAIN AND EAST CENTRAL PLAINS. MODELS...IN GOOD AGREEMENT FOR NEW MEXICO THROUGH THE UPCOMING WORK WEEK AND WEEKEND...AND INTO THE FIRST HALF OF THE FOLLOWING WORK WEEK. SHORTWAVE TROUGH MOVING ACROSS NORTHERN NEW MEXICO TODAY WILL END UP OVER THE TEXAS PANHANDLE TONIGHT AS RIDGE BUILDS OVER THE GULF OF CALIFORNIA. PATTERN WILL PUSH NORTHWEST FLOW ACROSS THE STATE BEFORE RIDGE CORE EXPANDS NORTHWARD OVER NEW MEXICO LATE TUESDAY. NEXT PACIFIC SHORTWAVE OUT OF SOUTHERN CALIFORNIA WILL SHEAR RAPIDLY TO THE CENTRAL PLAINS STATES LATE WEDNESDAY AS RIDGE REMAINS STRONG AND STATIONARY OVER NORTHERN MEXICO. RIDGE WILL HANG TOUGH FOR THE REMAINDER OF THE WORK WEEK...BUT A SOUTHWARD DRIFT BY THE WEEKEND WILL ALLOW FASTER FLOW AND EMBEDDED SHORT WAVES TO CLIP THE NORTHERN END OF THE STATE FOR MUCH OF THE WEEKEND. SUBSTANTIAL PACIFIC SYSTEM AMPLIFYING OVER THE NORTHWEST WILL EXPAND CIRCULATION TO SOUTHERN CALIFORNIA BY LATE MONDAY NIGHT...BACKING NEW MEXICO FLOW TO SOUTHWEST THROUGH TUESDAY NIGHT. OVERNIGHT...A LITTLE COOLER OVERNIGHT WITH GOOD TO EXCELLENT RECOVERIES OVER THE EAST...AND FAIR RECOVERIES IN THE WEST. STRONG TO SEVERE CONVECTION WILL REMAIN IN PLAY OVER THE EASTERN HALF OF THE STATE WITH LOW CLOUDS BLANKETING AREAS CLOSER TO THE TEXAS BORDER. FOR MONDAY...BLUSTERY NORTHWEST FLOW OVERHEAD AS LESS ORGANIZED DOME OF HIGH PRESSURE REMAINS AT THE SURFACE. CONVECTION WILL DECREASE IN COVERAGE AND INTENSITY...WITH BEST CHANCES FOR INITIATION OVER THE CENTRAL MOUNTAIN CHAIN EAST SLOPES AND ADJACENT PLAINS...AND OVER THE CONTINENTAL DIVIDE. DRYING TREND UNDERWAY WILL DROP MINIMUM HUMIDITIES INTO THE TEENS AND 20S OVER THE EAST...WITH VERY DRY CONDITIONS CONTINUING OVER THE WEST. COOLER THAN NORMAL CENTRAL AND EAST...WITH NEAR NORMAL OR A FEW DEGREES ABOVE IN THE WEST. AFTERNOON GUSTS WILL RUN NORTHERLY NEAR THE TEXAS AND OKLAHOMA BORDERS NORTH OF INTERSTATE 40. LOCAL NORTHWEST GUSTS OVER THE NORTHWEST PLATEAU OVER DRY COUNTRY WILL SET UP AN HOUR OR TWO OF LATE AFTERNOON RED FLAG CONDITIONS. VENTILATION GENERALLY VERY GOOD TO EXCELLENT...GOOD CONDITIONS OVER THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN. GOOD HUMIDITY RECOVERIES EAST...FAIR IN THE WEST. FOR TUESDAY...RIDGE FROM NORTHERN MEXICO EXPANDING NORTHWARD AS DOME OF SURFACE HIGH PRESSURE SHIFTS TO THE TEXAS PANHANDLE. STRONG WARMING TREND WILL BRING BULK OF THE STATE ABOVE NORMAL...WITH A FEW NORMAL OR A FEW DEGREES BELOW HIGH TEMPERATURES OVER THE EXTREME EAST. VERY SPOTTY THUNDERSTORM COVERAGE...MAINLY OVER THE CONTINENTAL DIVIDE SOUTH OF I 40...AND OVER THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS. LITTLE IN THE WAY OF WETTING RAINS WITH THESE STORMS. SOUTHWEST BREEZES GENERALLY MODEST...AS MINIMUM HUMIDITIES BOTTOM IN THE TEENS EAST...AND REMAIN IN SINGLE DIGITS TO THE WEST. BROADLY FAIR HUMIDITY RECOVERIES...PUSHING TOWARD GOOD IN THE EXTREME EAST. NO VENTILATION ISSUES...BEST IN THE WEST...DROPPING TOWARD GOOD IN THE EAST. FOR WEDNESDAY...COOL FRONT APPROACHING FROM THE WEST...WITH WARMING UP TICK IN THE EAST. ALL POINTS WILL END UP NORMAL OR BETTER WITH MAXIMUM TEMPERATURES FOR THE DAY...3 TO 8 DEGREES ABOVE NORMAL IN THE EAST. DRY LINE BECOMING ACTIVE AS SURFACE LOW PARKS OVER EASTERN COLORADO AND EXTENDS TROUGH SOUTHWARD ACROSS EASTERN NEW MEXICO TO THE TEXAS BIG BEND COUNTRY. GUSTY SOUTHWEST WINDS NEAR THE TROUGH AXIS WILL COMBINE WITH ROCK BOTTOM MINIMUM HUMIDITIES TO PRODUCE A WIDESPREAD AREA OF RED FLAG CONDITIONS EAST OF INTERSTATE 25 AND SOUTH OF INTERSTATE 40...ENCOMPASSING SOUTHERN PORTIONS OF THE CENTRAL MOUNTAIN CHAIN...AND THE EAST CENTRAL PLAINS SOUTH OF I 40. NO VENTILATION ISSUES...WITH FAIR OVERNIGHT HUMIDITY RECOVERIES. OUTLOOK...THURSDAY THROUGH SATURDAY...REMAINING ABOVE NORMAL DESPITE COOL INCURSION INTO THE NORTHEAST LATE THURSDAY...WITH DEEPENING SURFACE TROUGH FROM EASTERN COLORADO TO THE TEXAS BIG BEND BY FRIDAY NIGHT SIGNALING AN ACTIVE DRY LINE PATTERN SETTING UP OVER THE EAST AS THE WORK WEEK WINDS UP. SURFACE LOW WILL SHIFT TO THE OKLAHOMA PANHANDLE ON SATURDAY TO SUPPORT BROAD WEST TO NORTHWEST WINDS ACROSS THE STATE AS THE WEEKEND GETS UNDERWAY...AND SHOVE DRY LINE BACK TO THE EAST INTO THE SOUTHERN PLAINS STATES. NO VENTILATION ISSUES. SHY && .AVIATION... 18Z TAF CYCLE ANOTHER ACTIVE AND STRONG CONVECTIVE DAY OVER EASTERN HALF OF NM WITH STORMS INITIATING ON THE EAST SLOPES OF THE SANGRE DE CRISTO AND CENTRAL MOUNTAIN RANGES WITH EASTWARD TRANSPORT AS STORMS MATURE. HIGH BASED THUNDER IS POSSIBLE OVER THE NORTHWEST THROUGH 03Z THIS EVENING. CONVECTION WILL REINVIGORATE OVER THE EAST FROM 06Z ONWARD EARLY MONDAY MORNING WITH LOW CLOUD WORKING INTO ALL OF THE EAST BY 09Z FOR MVFR/IFR CIGS AND VIZ. LOW SCT CLOUD GROUP IN TAFS FOR LVS...TCC...AND ROW IN AS PLACE HOLDER FOR LOWEST EXPECTED CIG OVERNIGHT. ALSO...VCTS IN AT TIME OF MAXIMUM LIKELIHOOD FOR NEARBY THUNDERSTORMS. MT OBSCURATION OVER THE CENTRAL AND SANGRE DE CRISTO MOUNTAINS FROM 06Z ONWARD WITH CONDITIONS IMPROVING AS EASTERN NM CIGS LIFT AFTER 15Z MONDAY MORNING. && SHY .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 85 48 91 / 0 0 0 0 DULCE........................... 37 80 38 86 / 10 0 0 0 CUBA............................ 42 82 41 86 / 10 0 0 0 GALLUP.......................... 41 84 39 88 / 0 0 0 0 EL MORRO........................ 38 80 38 84 / 0 0 0 0 GRANTS.......................... 41 83 40 86 / 0 0 0 0 QUEMADO......................... 46 83 44 87 / 0 0 0 5 GLENWOOD........................ 47 93 46 93 / 0 5 5 5 CHAMA........................... 32 70 32 78 / 20 0 0 0 LOS ALAMOS...................... 50 74 49 82 / 20 5 5 5 PECOS........................... 46 73 45 78 / 50 5 5 5 CERRO/QUESTA.................... 40 73 39 79 / 40 5 5 5 RED RIVER....................... 32 63 30 69 / 50 5 5 10 ANGEL FIRE...................... 31 67 28 74 / 50 10 5 10 TAOS............................ 39 75 38 81 / 40 5 5 5 MORA............................ 41 71 40 78 / 50 10 5 10 ESPANOLA........................ 46 82 46 88 / 20 5 5 5 SANTA FE........................ 49 79 48 82 / 30 5 5 5 SANTA FE AIRPORT................ 47 82 47 85 / 20 5 5 5 ALBUQUERQUE FOOTHILLS........... 58 84 56 87 / 5 5 5 5 ALBUQUERQUE HEIGHTS............. 61 86 59 89 / 5 5 5 5 ALBUQUERQUE VALLEY.............. 56 88 54 91 / 0 5 5 5 ALBUQUERQUE WEST MESA........... 57 87 55 91 / 5 5 5 5 LOS LUNAS....................... 54 88 52 92 / 0 0 0 0 RIO RANCHO...................... 56 87 56 91 / 5 5 5 5 SOCORRO......................... 60 91 57 95 / 0 5 0 0 SANDIA PARK/CEDAR CREST......... 48 79 48 84 / 20 5 5 5 TIJERAS......................... 52 83 51 86 / 20 5 5 5 MORIARTY/ESTANCIA............... 45 80 43 88 / 40 5 5 5 CLINES CORNERS.................. 46 75 46 81 / 50 5 5 5 GRAN QUIVIRA.................... 52 82 51 86 / 20 5 0 0 CARRIZOZO....................... 55 85 52 89 / 5 5 0 0 RUIDOSO......................... 49 78 45 82 / 10 5 5 0 CAPULIN......................... 41 69 41 78 / 60 10 10 10 RATON........................... 44 75 41 85 / 50 10 10 10 SPRINGER........................ 45 75 43 84 / 50 10 10 10 LAS VEGAS....................... 43 73 43 81 / 50 10 10 10 CLAYTON......................... 49 75 48 84 / 60 5 5 10 ROY............................. 46 74 48 80 / 50 5 5 10 CONCHAS......................... 54 80 52 88 / 50 5 5 10 SANTA ROSA...................... 52 79 52 89 / 50 5 5 5 TUCUMCARI....................... 55 81 52 90 / 50 5 5 5 CLOVIS.......................... 54 79 52 86 / 50 5 5 5 PORTALES........................ 57 81 54 88 / 50 5 5 5 FORT SUMNER..................... 57 81 55 89 / 50 5 5 5 ROSWELL......................... 63 85 59 94 / 30 5 5 5 PICACHO......................... 58 81 53 90 / 30 5 5 5 ELK............................. 54 78 50 85 / 20 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 8, 5:40 AM MDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 AM MDT SUN JUN 8 2014 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 540 AM MDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN THE EASTERN HALF OF NEW MEXICO AGAIN TODAY. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONGER WINDS ARE EXPECTED TO DEVELOP ON WEDNESDAY WITH LOWER HUMIDITY MOVING INTO NEW MEXICO. THIS WILL CREATE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON AND EVENING IN EASTERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Local storm report, Jun 8, 10:57 AM MDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1057 AM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 3 NNW PECOS 35.61N 105.71W
06/07/2014 E60 MPH SAN MIGUEL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1401033
AAMLocal storm report, Jun 8, 2:28 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
228 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL RAINSVILLE 35.98N 105.21W
06/08/2014 M1.25 INCH MORA NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1401034
SHYLocal storm report, Jun 8, 4:16 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 6 S FORT SUMNER 34.39N 104.25W
06/06/2014 M1.00 INCH DE BACA NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1401035
CMLLocal storm report, Jun 8, 4:34 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 3 NNE RATON CREWS AIRPO 36.78N 104.48W
06/08/2014 M1.00 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1401036
SHYThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:03 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 27 min |
| Jun 7, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| Jun 7, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 67 min |
| Jun 7, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 65 min |
| Jun 7, 6:21 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 29 min |
| Jun 7, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 25 min |
| Jun 7, 6:39 PM MDT | Tornado Warning | ABQ | Chaves | 51 min |
| Jun 7, 6:43 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 2 hr |
| Jun 7, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 12 min |
| Jun 7, 6:48 PM MDT | Tornado Warning | ABQ | De Baca, Guadalupe, Quay | 27 min |
| Jun 7, 7:01 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| Jun 7, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 57 min |
| Jun 7, 7:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 30 min |
| Jun 7, 7:10 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, San Miguel | 44 min |
| Jun 7, 7:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, San Miguel | 42 min |
| Jun 7, 7:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Los Alamos, Sandoval, San Miguel, Santa Fe | 114 min |
| Jun 7, 7:24 PM MDT | Tornado Warning | ABQ | Chaves | 36 min |
| Jun 7, 7:31 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Santa Fe, Torrance | 59 min |
| Jun 7, 7:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 42 min |
| Jun 7, 7:46 PM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay, San Miguel | 119 min |
| Jun 7, 7:52 PM MDT | Areal Flood Advisory | ABQ | Chaves | 113 min |
| Jun 7, 7:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, San Miguel | 2 hr |
| Jun 7, 8:03 PM MDT | Tornado Warning | ABQ | Curry | 27 min |
| Jun 7, 8:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 64 min |
| Jun 7, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 61 min |
| Jun 7, 9:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 57 min |
| Jun 7, 9:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Jun 7, 10:05 PM MDT | Areal Flood Advisory | ABQ | Chaves | 85 min |
| Jun 7, 10:31 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 31 min |
| Jun 7, 10:45 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 60 min |
| Jun 7, 11:06 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 54 min |
| Jun 7, 11:16 PM MDT | Areal Flood Advisory | ABQ | De Baca | 89 min |
| Jun 7, 11:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 62 min |
| Jun 7, 11:42 PM MDT | Areal Flood Advisory | ABQ | Chaves | 93 min |
| Jun 7, 11:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jun 8, 1:37 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 68 min |
| Jun 8, 1:41 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 34 min |
| Jun 8, 2:15 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| Jun 8, 2:40 PM MDT | Tornado Warning | ABQ | Lincoln | 35 min |
| Jun 8, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 59 min |
| Jun 8, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| Jun 8, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 22 min |
| Jun 8, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 57 min |
| Jun 8, 3:50 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 15 min |
| Jun 8, 3:55 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 65 min |
| Jun 8, 4:03 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 8, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| Jun 8, 4:44 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Jun 8, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 22 min |
| Jun 8, 4:50 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 115 min |
| Jun 8, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 53 min |
| Jun 8, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 19 min |
| Jun 8, 4:58 PM MDT | Tornado Warning | ABQ | Harding, Mora | 32 min |
| Jun 8, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Guadalupe, Harding, Mora, San Miguel, Union | 53 min |
| Jun 8, 5:27 PM MDT | Tornado Warning | ABQ | Harding, Mora, San Miguel | 33 min |
| Jun 8, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.